# SDR REXA2015070900670

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 16,453 hours, 16,249 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 0 DEGREES WHEN SELECTED ON APPROACH.  R & R FECU IAW AMM 27-51-05.  OPERATIONS CHECKED OK.  R & R LT MOST OTBD FLEX SHAFT IAW AMM 27-53-10.  OPERATIONS CHECKED OK.  R & R LT BPSU IAW AMM 27-51-10.  ALL CHECKED OK.  PERFORMED DETAILED INSPECTION OF ALL LT FLEX SHAFTS IAW AMM 27-53-10.  NO DAMAGE NOTED.  SEE AML 3111014 FOR FURTHER DETAILS.
